| Model Number |
M00539270 |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography procedure in the biliary drainage, performed on (b)(6) 2022.During the procedure, when the physician attempted to deploy the stent, the guide catheter broke and the stent failed to deploy.The broken guide catheter remained within the push catheter, enabling it to be removed in one piece and another flexima biliary stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: medical device problem code a0401 captures the reportable event of guide catheter break.Block h10: the returned flexima biliary stent was analyzed, and a visual evaluation noted that the device looks in good conditions overall and no issues were found.The guide catheter was reinserted to verify the distal tip and it was in good conditions.Based on the provided and collected information, this device met all manufacturing requirements, and no abnormalities were reported during the manufacturing process.After analysis of the device returned, it was determined that the device was free of obvious issues and during functional inspection it worked as intended.The unit returned did not show evidence of either the alleged issue or any defect that could have contributed to the event reported.Therefore, no problem detected is selected as the most probable root cause for the complaint since the device complaint or problem cannot be confirmed.